# SDR SWAA010562

- Difficulty date: February 25, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 8,408 hours, 5,327 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H341BWM
- Condition: Failed
- Location: Inst Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - STANDBY ATTITUDE GYRO BEGAN MAKING NOISE AND STARTED TILTING.  CYCLED C/B AND GYRO TUMBLED AND WOULD NOT ERECT.  GYRO FLAG IN VIEW.  REMOVED AND REPLACED STANDBY HORIZON PER MM.
